Rocky Mountain Journal of Mathematics

A class of adaptive multivariate nonlinear iterative methods

Annie Cuyt

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 21, Number 1 (1991), 171-185.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 65H10: Systems of equations
Secondary: 65D05: Interpolation


Cuyt, Annie. A class of adaptive multivariate nonlinear iterative methods. Rocky Mountain J. Math. 21 (1991), no. 1, 171--185. doi:10.1216/rmjm/1181073002.

Export citation


  • J.S.R. Chisholm, $N$-variable rational approximants, in [9], 23-42.
  • G. Claessens, On the Newton-Padé approximation problem, J. Approx. Theory 22 (1978), 150-160.
  • Annie A.M. Cuyt, Multivariate Padé approximants revisited, BIT 26 (1986), 71-79.
  • --------, Padé approximants for operators: theory and applications, LNM 1065, Springer Verlag, Berlin, 1984.
  • -------- and P. Van der Cruyssen, Abstract Padé approximants for the solution of a system of nonlinear equations, Comput. Math. Appl. 9 (1983), 617-624.
  • A. Cuyt and B. Verdonk, General order Newton-Padé approximants for multivariate functions, Numer. Math. 43 (1984), 293-307.
  • J. Karlsson and H. Wallin, Rational approximation by an interpolation procedure in several variables, in [9], 83-100.
  • C. Lutterodt, Rational approximants to holomorphic functions in $n$ dimensions, J. Math. Anal. Appl. 53 (1976), 89-98.
  • E. Saff and R. Varga, Padé and rational approximation: theory and applications, Academic Press, New York, 1970.
  • L. Tornheim, Convergence of multipoint iterative methods, J. Assoc. Comp. Mach. 11 (1964), 210-220.